| Model Number |
6947M62 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the patient that their leads were fractured.The leads remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 5076-45 lead implanted: (b)(6) 2006 t510c27 tissue valve implanted: (b)(6) 2012 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.